On the formal theory of pseudomonads and pseudodistributive laws

Gambino, N orcid.org/0000-0002-4257-3590 and Lobbia, G orcid.org/0000-0002-2732-0317 (2021) On the formal theory of pseudomonads and pseudodistributive laws. Theory and Applications of Categories, 37 (2). pp. 14-56. ISSN 1201-561X



Copyright, Publisher and Additional Information: © Nicola Gambino and Gabriele Lobbia, 2021. Permission to copy for private use granted. This is an author produced version of a paper published in Theory and Applications of Categories. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: pseudomonads, distributive laws, Gray-categories
  • Published: 20 January 2021
  • Accepted: 8 January 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
Air Force Research Lab Munitions DirectorateFA8655-13-1-3038, 12.800
Depositing User: Symplectic Publications
Date Deposited: 27 Jan 2021 12:02
Last Modified: 27 Jun 2021 08:16
Published Version: http://www.tac.mta.ca/tac/index.html
Status: Published
Publisher: Mount Allison University

Share / Export